MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EUS ENDOSCOPIC ULTRASOUND CENTER; UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER

SHIRAKAWA OLYMPUS CO., LTD. EVIS EUS ENDOSCOPIC ULTRASOUND CENTER; UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER
Model Number EU-ME2 PREMIER PLUS
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the endoscopic ultrasound center only showed half of the ultrasound image during a diagnostic procedure with planned biopsy.After troubleshooting, it seemed to be a random and one-time occurrence, and the device spontaneously began to show full image.It was determined that the subject device was the cause of the issue.The procedure was cancelled while the patient was on the table and already intubated.The patient was rescheduled a week later.The rescheduled procedure was completed with a loaner endobronchial ultrasound scope.There were no reports of patient harm.

Brand Name
EVIS EUS ENDOSCOPIC ULTRASOUND CENTER
Common Device Name
UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key20339751
Report Number2429304-2024-0000425
Device Sequence Number18111357
Product Code IYN
UDI-Device Identifier04953170343414
UDI-Public04953170343414
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2024
Report Date (Section F) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEU-ME2 PREMIER PLUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2024
Event Location Hospital
Date Report to Manufacturer03/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown